Translator Disclaimer
March 1991 Explicit formula for the solution of convex conservation laws with boundary condition
K. T. Joseph, G. D. Veerappa Gowda
Duke Math. J. 62(2): 401-416 (March 1991). DOI: 10.1215/S0012-7094-91-06216-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 2 • March 1991
Back to Top